Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Intercourse, brown discharge, now pink , no periods for 30 days before cycle. Is this implantation bleeding?

When I have a wee and wipe myself it's light pink on the toilet paper, I had sex on the 6th and 7th October on the 10th I had a brown discharge for half a day, I bled a bit heavier bright red the following two days then it stopped and now it's just light pink only when I wipe could this be implantation bleeding?, I wasn't due a period til the 15th and av never had a period before 30 days ov my cycle, started with the brown discharge on day 27.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2014
Hi,

Thanks for using HCM.

This may be implantation bleeding.
It is better that you have a pregnancy test done to rule out pregnancy.

If the test is negative and the discharge persists than a local cause in the cervix and vagina may be the reason. In that case you need to see your gynecologist.

Hope I was able to satisfy your query.
Thanks a lot and have a good day.
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor